# SDR 20010410AP003

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N835MA
- Make and model: Cessna 441
- Aircraft serial: 4410343
- Aircraft time: 3,320 hours, 2,908 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED FUEL LEAK FROM BEHIND RT WING DE-ICE BOOT.  AFTER PEELING BOOT BACK TO RESEARCH LEAK, NOTED NUMEROUS AREAS OF HEAVY CORROSION.  AIRCRAFT WAS FERRIED TO FACILITY FOR REPLACEMENT OF LEADING EDGE ASSEMBLY.
